# SDR SIMA20181214002

- Difficulty date: December 14, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 31,080 hours, 27,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 85163
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT EXTERNAL OVERWING EMERGENCY LIGHTS INOP. REMOVED AND REPLACED #4 EMERGENCY BATTERY IAW AMM 33-50-04 AND ETN-EM-33-020R1 OPC GOOD.
